# SDR DALA2018020900793

- Difficulty date: February 8, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 54,112 hours, 18,005 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, THE L2 DOOR ARMING HANDLE WOULD NOT MOVE FULLY INTO GREEN.  CLEANED DEBRIS AND LUBED THE GIRT BAR IAW AMM 52-11.  CYCLED THE HANDLE SEVERAL TIMES, OK FOR SERVICE.
